• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Just started Wellbutrin

It's day 3 and the only effect I thought I was feeling was non hunger, like seriously did not feel hungry and was only reminded to eat because of hubby or kids wanting food. Now at my back rehab place today I felt like time was dragging on. 2 minutes had passed and I thought it had at least been 6. Is there any name for what I'm feeling? Has anyone else had these effects and if so how long does it last?

Answer Question
 
rhanford

Asked by rhanford at 9:51 PM on Jan. 13, 2011 in Health

Level 16 (2,581 Credits)
Answers (7)
  • Dh-pharmacist says you may need a lower dosage. Talk to your physician about these effects.
    dullscissors

    Answer by dullscissors at 9:58 PM on Jan. 13, 2011

  • okies thnx :)
    rhanford

    Comment by rhanford (original poster) at 10:04 PM on Jan. 13, 2011

  • Ask your pharmacist if he thinks that you should contact your doctor with the way you are feeling. It's not right for everybody. I took it at one time and it made me dizzy.
    amessageofhope

    Answer by amessageofhope at 12:53 AM on Jan. 14, 2011

  • Yes... starting on these types of medications came wreak havoc on your system. The problem, sometimes, is that the side effects might just be something that's temporary, or it can just mean that your body is not tolerating the medication at all. When you start a new medication, you really need to keep a small journal, write down every weird sensation you feel... call your Dr. or even your pharmacist once a day, if you have to and go through those symptoms with him, or her. They can let you know if it's something that's totally not right. If you know your body well, you can usually tell if it's something you can live with, or if you might need to try another one. Unfortunately, sometimes it really is a hit or miss with medications like this. I tried 5 before I found something I could live with. Good luck.
    m-avi

    Answer by m-avi at 11:45 PM on Jan. 14, 2011

  • I took it for 12 yrs. It takes up to six weeks to get in your system working right. And you may need a buffer med to go with it. It took a couple of years for me to get the right dosage for what I needed. being bi-polar, manic depression, paranoid, high anxiety levels, manic moments, no sleep, & mood swings made it difficult to find the right combination for me. But finally after mixing some old brands with new ones I have some normality to my life. I am no longer a prisoner in my mind! You're not crazy, & don't give up. Speak up if its too much or not enough. If you don't see the results within six weeks you need, go back to the Dr. & keep at it until you feel what you need to, to get through the day! Sometimes stress or bad situations messes with our bodies. The chemicals needed to make our emotions & minds work stop. Meds puts it back into our bodies. But even when u r well, still take them! Plz (C:
    WalknWithGod

    Answer by WalknWithGod at 11:49 PM on Jan. 14, 2011

  • I don't think your problem is directly related to the meds if it's only been 3 days. I was on Wellbutrin, they had to take me off because I had a frickin seizure. Good times. It started out with my hands being shaky and me not being able to write. It got worse from there.
    KenKie

    Answer by KenKie at 12:51 PM on Jan. 17, 2011

  • Well I now have an itchy rash. Randomly on my body, with some petechiae spots. Now I did recieve a Tdap shot the day before starting wellbutrin so it MIGHT be from that. But I was advised to stop taking wellbutrin until the rash went away and the not get back on it and if the rash came back then I wont be able to take the meds. :(
    rhanford

    Comment by rhanford (original poster) at 9:47 PM on Jan. 18, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
needing some advice on a touchy issue. adult content

Next question overall (About CafeMom)
Just curious